MathSciNet Relay Station
MathSciNet bibliographic data
MR1273481 (95h:54022) 54D50 (54B10)
Chen, Huai Peng An answer to a conjecture on the countable products of $k$-spaces. Proc. Amer. Math. Soc. 123 (1995), no. 2, 583–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement